| Model Number |
90 DEG CURVE LEFT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wires on the ar-4068-90l would not advance.There was no patient involvement and another of the same device was used to complete the case.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation showed the wire loop was not assembled to the device.No damaged was observed.During device functioning, the wire was able to activate and work as intended.